| Model Number |
15 |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
A customer contacted stryker to report that the defibrillation tolerance of their device was out of range.As a result, wrong defibrillation therapy would have been provided, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
The device was not returned to stryker for evaluation.The reported issue could not be verified and the root cause could not be determined.
Event or Problem Description